# SDR M7K2008F00086

- Difficulty date: October 10, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N812MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3956
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: 704A33640088
- Part serial: 10611105991060
- Condition: Cracked
- Location: M/R Head
- Component: Rotor Head
- Component part number: 355A31000201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT ONE ADAPTER OF SET OF 3 FOUND TO HAVE INTERNAL/EXTERNAL ELASTOMER CRACK EXCEEDING MM LIMITATIONS OF 10MM.  THIS IS A VERY COMMON FAILURE THAT OCCURS AT HALF OR LESS OF THIS PARTS SERVICE LIFE LIMIT OF 3000 HOURS.  THE OLDER PN ADAPTERS USED A DIFFERENT ELASTOMER FORMULATION THAT ALMOST ALWAYS LASTED 3000+ HOURS.  SUGGEST THIS FORMULATION AGAIN BE USED.  (K)
